Implementing the Round Four maximal order algorithm
Journal de Théorie des Nombres de Bordeaux, Tome 6 (1994) no. 1, pp. 39-80.
@article{JTNB_1994__6_1_39_0,
     author = {Ford, David and Letard, Pascal},
     title = {Implementing the {Round} {Four} maximal order algorithm},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {39--80},
     publisher = {Universit\'e Bordeaux I},
     volume = {6},
     number = {1},
     year = {1994},
     doi = {10.5802/jtnb.105},
     zbl = {0817.11064},
     mrnumber = {1305287},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.105/}
}
David Ford; Pascal Letard. Implementing the Round Four maximal order algorithm. Journal de Théorie des Nombres de Bordeaux, Tome 6 (1994) no. 1, pp. 39-80. doi : 10.5802/jtnb.105. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.105/

1 A. Ash, R. Pinch, R. Taylor, An Â4 extension of Q attached to a non-selfdual autormorphic form on GL(3), Mathennatische Annalen 291 (1991), 753-766. | MR 1135542 | Zbl 0713.11036

2 R. Böffgen, Der Algorithmus von Ford/Zassenhaus zur Benechnung von Genzheitsbasen. in Polynomalgebren, Annales Universitatis Saraviensis, Series Mathematicae 1 (1987), no. 3, 60-129. | MR 880225 | Zbl 0613.12011

3 R. Böffgen, M.A. Reichert, Computing the Decomposition of Primes p and p-adic Absolute Values in Semi-simple Algebras over Q, Journal of Symbolic Computation 4 (1987), 3-10. | MR 908407 | Zbl 0624.12001

4 R.J. Bradford, On the Computation of Iritegnal Bases and Defects of Integrity, PhD Dissertation, University of Bath, 1988.

5 B.W. Char, K.O. Geddes, G.H. Gonnet, B.L. Leong, M.B. Monagan, S.M. Watt, Maple V Language Reference Manual, Springer-Verlag, New York, 1991. | Zbl 0758.68038

6 H. Cohen, A Course in Computational Algebraic Number Theory, Springer-Verlag, New York, 1993. | MR 1228206 | Zbl 0786.11071

7 D. Ford, On the Computation of the Maximal Order in a Dedekind Domain, PhD Dissertation, Ohio State University, 1978.

8 D. Ford, The Construction of Maximal Orders over a Dedekind Domain, Journal of Symbolic Computation 4 (1987), 69-75. | MR 908413 | Zbl 0632.13003

9 M. Pohst, H. Zassenhaus, Algorithmic Algebraic Number Theory, Cambridge University Press, Cambridge, 1989. | MR 1033013 | Zbl 0685.12001

10 O. Zariski, P. Samuel, Commutative Algebra, Vol I, Van Nostrand, Princeton, New Jersey, 1958. | MR 90581 | Zbl 0081.26501

11 H. Zassenhaus, On Hensel Factorization II, Symposia Mathematica. XV (1975), Academic Press, London, 499-513. | MR 389870 | Zbl 0337.12014

12 H. Zimmer, Computational Problems, Methods and Results in Algebraic Number Theory, Lecture Notes in Mathematics 262, Springer-Verlag, 1972. | MR 323751 | Zbl 0231.12001

Cité par document(s). Sources :